# SDR SWAA2024012444279

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 59,728 hours, 35,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B AFT FLAP HAS DISBONDED AREA AND CRACKS ON LOWER SURFACE. REFERENCE EA 24-157-00199 FOR PERMANENT REPAIR REQUIREMENTS.<[01] COMPLETED ON EA 24-157-00205.;[02] C/W INSP.;[03] C/W INSP.
